# SDR SWAA2022031181764

- Difficulty date: March 8, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737*
- Aircraft serial: 33656
- Aircraft time: 64,563 hours, 33,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: R/H Overwing
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SIDE OVER WING EXIT LIGHT COVER MISSING / [01] REINSTALLED LENS COVER PER AMM 33-51-01
